# SDR DALA2019051603056

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1076969) CORROSION LOWER UPPER SURFACES ON AFT CARGO DOOR JAMB LOWER SILL AT AFT CARGO COMPARTMENT (CCT) (AMDS 2020-2444). SILL (SIDE PANEL) AT AFT CARGO COMPARTMENT IT IS REPLACED BY AREA OUT OF LIMITS PER SRM 51-40-02 PAR .5 AND 7 D.
